# SDR DALA2024053005637

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363170) MULTIPLE TOOL MARKS AT FLOOR BEAM STA 328 RBL10 TO RBL 49 WL 208. PERFORMED REPAIR ON FLOOR BEAM UPPER CHORD FROM RBL 1 TO RBL 60 PER B737 SRM 53-10-51-2R.
